# SDR DL76G090417

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 33,989 hours, 4,688 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Part serial: 1637
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BULK CARGO VENT IN CEILING BLOWING AIR THAT SMELLS LIKE BURNED PLASTIC.  REMOVED AND REPLACED BULK CARGO FAN PER AMM.  OPS CHKS GOOD MCO AND PLACARD REMOVED.
